# SDR C2XA01IA398

- Difficulty date: November 6, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 5113WW
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

iah-  during flight 3955 the crew noted a strong burning smell coming from the galley courtesy lights.  IAH-  MAINTENANCE REMOVED AND REPLACEDTHE GALLEY COURTESY LIGHT BULBS, PERFORMED A OPERATIONAL CHECK OF THE GALLEY LIGHTS, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
